# SDR DXTA2025102705400

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 9,088 hours, 7,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED OIL/GREASE ODOR UPON TAKEOFF UNTIL LEVEL OFF (STRONG) AND THEN INTERMITTENTLY THE REST OF FLIGHT (FAINT). REPOSITIONED AIRCRAFT OUT OF HANGAR, RAN ENGINES AND VERIFIED NO OIL/ GREASE SMELL, WORK REF AMM 79-00-00 AND 21-61-00
